# SDR ABXA20250120017

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 94,879 hours, 30,029 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Condition: Warning Message
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD EQPT VAL YELLOW MESSAGE APPEARED WHILE ENTERING RUNWAY FOR TAKEOFF. QRH PROCEDURES DID NOT REMEDY.AC RETURNED TO THE GATE (BTB) AND MTX GROUNDED ACFT , MTX DEFERRED THE FWD EQUIPT. VALVE IAW MEL ABX-21-58-8-1-1. AND RETURNED AC TO SERVICE.
